X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
05c69 (4) 4
mathematics (4) 4
paired-domination (4) 4
semitotal domination (4) 4
combinatorics (3) 3
graph theory (3) 3
semipaired domination (3) 3
computer science, interdisciplinary applications (2) 2
convex and discrete geometry (2) 2
mathematical modeling and industrial mathematics (2) 2
mathematics, applied (2) 2
operations research/decision theory (2) 2
optimization (2) 2
semipaired domination number (2) 2
sets (2) 2
theory of computation (2) 2
apexes (1) 1
claw-free (1) 1
conjecture (1) 1
cubic (1) 1
engineering design (1) 1
graphs (1) 1
inequalities (1) 1
matching (1) 1
maximal outerplanar graphs (1) 1
paired domination (1) 1
parameters (1) 1
perfect graphs (1) 1
vertices (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discussiones Mathematicae Graph Theory, 08/2019, Volume 39, Issue 3, pp. 659 - 671
.... The semipaired domination number γ ) is the minimum cardinality of a semipaired dominating set... 
semipaired domination | 05C69 | paired-domination
Journal Article
Journal of Combinatorial Mathematics and Combinatorial Computing, ISSN 0835-3026, 02/2018, Volume 104, pp. 93 - 109
Journal Article
Journal of Combinatorial Optimization, ISSN 1382-6905, 10/2019, Volume 38, Issue 3, pp. 911 - 926
Journal Article
Journal of Combinatorial Optimization, ISSN 1382-6905, 8/2018, Volume 36, Issue 2, pp. 416 - 433
.... The semitotal domination number $$\gamma _\mathrm{t2}(G)$$ γt2(G) is the minimum cardinality of a semitotal dominating set of G, and the semipaired domination number $$\gamma _\mathrm{pr2}(G)$$ γpr2(G... 
Paired-domination | Semipaired domination | Convex and Discrete Geometry | Operations Research/Decision Theory | Semitotal domination | Mathematics | Theory of Computation | Mathematical Modeling and Industrial Mathematics | Perfect graphs | Combinatorics | 05C69 | Optimization | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS
Journal Article
Graphs and Combinatorics, ISSN 0911-0119, 7/2018, Volume 34, Issue 4, pp. 819 - 844
... such that the vertices in each subset are at most distance two apart. The semipaired domination number $$\gamma _\mathrm{pr2}(G)$$ γpr2(G... 
Paired-domination | Claw-free | Semipaired domination number | Mathematics | Engineering Design | Combinatorics | Cubic | 05C69 | MATHEMATICS | SEMITOTAL DOMINATION | SETS | VERTICES | CONJECTURE | Graph theory
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.